# SDR FDEA202110272633

- Difficulty date: October 27, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND  WING- OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE)   INBOARD ACTUATOR LUG BORE CORROSION.   CORROSION AT LEFT HAND  WING- OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE   (WING SIDE) INBORD ACTUATOR LUG BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT   AS PER MD-11CMM57-44-09. OVERSIZED BUSHING  FABRICATED BY MACHINING AND INSTALLED   AS PER MD-11 CMM57-44-09 AND EA#1-5750-T0365093 PART 1 STEP 2C AND STEP2.TITLE:WINGS-  FLIGHT SURFACES-EO1-5750-7-5002-LEFT HAND WING OUTBOARD FLAP,OUTBOARD FORWARD   HINGE (WING SIDE)-CORROSION REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM6-2-  100.REFER TO SNRM N00537 ATTACHED EA#1-5750-T0365093 PART 1 FOR DETAILS.
